# SDR UPS96820106

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198502
- Condition: Cracked
- Location: Fs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  HIGH FREQUENCY EDDY CURRENT INSPECTION INDICATES CRACK AT LONGERON 24R, FS 857 AT BOLT ATTACH HOLE.  REPLACED LONGERON SECTION PER DRAWING NR 575198 AND NR 5750127.
